Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mr kiplings cakes

accutane causing more and more acne..possible...

Recommended Posts

hi been on accutane for nearly one month and a half ,first month 40mg second month 65mg my maximum dosage! it was all fine on 40mg then while i was on 65mg one week later i started feeling slight itchy on skin ,i am male clean shaven but when my hair starts growing in my shaving area on my face it felt itchy one day i scracthed it a few times and left slight readness but most of all tiny littl spots red ones not big but can been on skin. shall i drop dosage back to 40mg

and is this really supposed to happen?

now the ithcyness as gona away shall i stay with same dosage or shall i drop back to 40mg?please respond i really dont know what to do!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×